I took my last Depo shot June of 2011. I was due for another shot in September. I did not get the shot because I was informed that you should not be on the shot longer than 2 years because of bone density issues. Well, I have been using the bathroom frequently, and having signs of pregnancy that I had with my other 4 children. I took a pregnancy test and it came back negative but I have also felt movements and fluttering. It's not gas, because I will feel the fluttering or movement and nothing else. I need some help? to this day, i have not received my period. someone please help!!!
Have you used any other form of birth control since your last Depo shot? If you were far enough along to feel flutters, a urine pregnancy test should show positive. My best advice to you is to see your gynecologist. They can do a blood test and check your uterus to see if you are pregnant. If you are not pregnant and you dont wish to become pregnant, then you need to discuss other options for birth control. Sometimes when a woman has been on Depo for a long time, it takes a while for her periods to become normal again.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Oct 2017 • 18 answers
Updated 11 Mar 2013 • 2 answers
Updated 9 Apr 2015 • 1 answer
Updated 14 Dec 2016 • 3 answers
Updated 28 Dec 2018 • 2 answers